MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE?; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE?; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001182480
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that difficulty tracking over the wire occurred.A 105/3.0/2.5/.021/20/straight renegade microcatheter was selected for use.During the procedure, it was noted that resistance was felt during tracking over the wire.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed a shaft fracture located approximately 8.5cm from the strain relief.
 
Additional Manufacturer Narrative
Device analysis findings: upon receipt at our post market quality assurance laboratory, visual examination revealed a shaft fracture located approximately 8.5cm from the strain relief associated with a shaft stretch extending approximately 19cm from the strain relief.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the renegade device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.

Brand Name
RENEGADE?
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25048860
Report Number2124215-2026-23519
Device Sequence Number16044714
Product Code DQO
UDI-Device Identifier08714729375395
UDI-Public(01)08714729375395(17)280107(10)35576987
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182480
Device Catalogue NumberM001182480
Device Lot Number0035576987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale